Angry behaviour is not uncommon at this age. The question is why did your daughter changed from a sweet natured little girl into an angry one so suddenly after her last bout of croup? Was she put onto any new medicine at the time? Certain antihistamines especially old-fashioned antihistamines such as Allergex,but also one of the new forms especially Cetirizine can have the side effect of causing anger episodes in children.Your daughter seems to realize that she has changed and has become angry.Can you pinpoint any other possible factor that could have brought this on? It is important for you as her parents to show a great deal of patience with her at this time. Try to divert her interest when she becomes angry. Talk things through as much as possible. Lighten up her mood by trying to make her laugh.If her anger episodes persist it is definitely a good idea to consult a child psychologist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.